• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

The automorphism group of a rigid affine variety

Mathematische Nachrichten. 2017. Vol. 290. No. 5-6. P. 662-671.
Arzhantsev I., Gaifullin S.

An irreducible algebraic variety X is rigid if it admits no nontrivial action of the additive group of the ground field. We prove that the automorphism group  of a rigid affine variety contains a unique maximal torus . If the grading on the algebra of regular functions  defined by the action of  is pointed, the group  is a finite extension of . As an application, we describe the automorphism group of a rigid trinomial affine hypersurface and find all isomorphisms between such hypersurfaces.